# SDR CALA2025051304647

- Difficulty date: May 10, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 86,330 hours, 20,569 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Governor
- Part number: 8062551
- Part serial: 11539677
- Condition: Faulty
- Location: Fuel Sys
- Part time: 68,035 hours, 27,443 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT ENG FAILED TO GET 1.60 EPR ON TAKEOFF ONLY REACHED 1.30 REJ ECTED AT 80KTSPERFORMED FIM 77-11 FAULT TREE 805. REMOVED AND REPLACED  E1 EPR TRANSMITER IN REFF WITH AMM TASK 77-11-01. REQUIRES HIGH POWER RUN DUE TO E1 EPR DID NOT PASS 1.3.PARTS USED: 19-7711-9-0001,QTY :1 ROTABLE PARTS CHG:TT # 1491847 SN OFF 4150 PN OFF 19-7711-9-0001 TRANSMITTER, EN  OFF 19-7711-9-0001 4150 ON 19-7711-9-0001 6015 PERFORMED TEST 13-TAKE OFF POWER TEST IAW AMM 71-00-00-715-RO3 ON #1 ENGINE. WITH EEC SWITCH TO OFF #1 ENGINE WOULD ONLY REACH 1.36 EPR WITH EEC SWITCH ON ENGINE WOULD ONLY REACH 1.34 EPR. REF FIM 71-06 FAULT TREE 807 FOR TROUBLESHOOTING. SWITCHED FIM TASK TO 71-06 TREE 807, BLOCKS 1-4 PCW ON PRIOR TASK 77-11 TREE 805. NO FUEL LEAKS NOTED .   NEED TO REPLACE E1 FFG . REMOVED #1 ENGINE FFG IAW AMM 73-21-01. NEED TO INSTALL NEW FFG. INSTALLED FFG ON ENG #1 AS PER AMM 73-21-01-404-013-R04 STILL REQUIRES OPS & LEAKS CHECK AT THIS TIME C/W IDT REQUIREMENTS FOR ENG 1 FFG INSTALL IN REF TO AMM 73-21-01-404-013-R04, OPS AND LEAK CHECK REQUIRED. LEAK CHECK OF ENG 1 FFG GOOD. STILL REQUIRES OPS CHECK AND FAULT REPAIR CONFIRMATION. C/W GMM IDT, ENG #1 FFG LEAK CHECK GOOD. CW IDT INSP FOR E1 TESTS 9, 10, 11 REF AMM-71-00-00-715-170/588/197.
